# SDR 04FDEA02566

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,753 hours, 8,916 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolator
- Condition: Defective
- Location: Nr 2 Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MANIFOLD NR 2 FAILURE.  INFLIGHT QRH COMPLIED WITH.  LANDED CDG.  PERFORMED DECAY CHECK IAW MM 36-00-02 WITH ALL OK,  PERFORMED FLIGHT FAULT, REVIEW ON THE MFC FOUND (SENSOR ZONE 15 ELE A).  DURING TEST FOUND BAD ISOLATION ON LOOP D1-98 REMOVED AND REPLACED MANIFOLD SENSING ELEMENT D1-98 IAW MM 36-23-07-4 , ALL TEST PASSED DUE TO LOOP REPLACEMENT, HAD TO REMOVED ELBOW DUCT, ELBOW STILL NEEDS TO BE REINSTALLED.  ITEM IN WORK. INSTALLED ELBOW OVERPRESSURE VALVE IAW MM: 36-12-02-4 ITEM NOT CLOSED WAITING FOR RUN UP AND TEST.  RUN ENGINE IAW JRH AND PERFORMED LEAK AND DECAY CHECK MM36-00-02, ALL TESTS PASSED, NO FAULTS RECORDED, ALL PARAMETERS NORMAL.
